It is currently Fri Aug 18, 2017 11:57 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Jul 13, 2012 11:16 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
OK, try to hold in your laughs if possible....nevermind, let them out! This morning, I took my suboxone as usual, but instead of dissolving it under my tongue, for some stupid unknown reason, I popped it in my mouth, took a drink of water and swallowed it. Dont ask me why!!!!! Old habit maybe... Myquestion...do I need to dose again the correct way? Any answers with the reason supporting it would be great. Not that I don't trust your answers, I just like to learn a little in the process. Thanks in advance! (are you shaking your head and laughing? I am.)

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject: Under the Tongue
PostPosted: Fri Jul 13, 2012 12:27 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Yes, you need to dose again unless you want to see if anything happens until tomorrow. Your stomach will not absorb the Bup. It needs a membrane to get into the blood stream. The stomach has acid and will just destroy it.

Any others?

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 2:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Wow Rule,

That makes perfect sense when I stop and think about it. I did know that it has to be absorbed in the membranes. Thank you so much for reminding me. I don't think I'm going to ride it out since I take it for pain as well and my fingers are killing me. Yet here I sit typing...LOL. I haven't made an appt with the doctor yet, but I'm pretty sure its arthiritis. I always thought I was too young to get it, but my mom explained to me that it is hereditary, and my dad got it around the same age as me, 35. So, something to look forward to I guess! Oh well, there are worse things and that is for sure.

Thanks again!

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jul 13, 2012 10:03 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Kelly, just a little more info for ya. You're probably already aware that Suboxone consists of Buprenorphine (the good stuff!!) and Naloxone. Buprenorphine absorbs much better through mucus membranes than it does in the lining of the stomach/intestines, but Naloxone absorbs much better through the stomach than it does mucus membranes. So, the dose you swallowed means you got more Naloxone than you're used to getting and much less Buprenorphine than you're used to.

The extra Naloxone may have made you feel a bit wonky today.....just wanted you to know.

BTW, I only laughed a little bit when I read your story.....OK, OK, I may have laughed more than a little bit!! :D

Oh Yeah, we've had several people on this forum mention that they have started having joint issues after starting Suboxone. I think the best consensus we've seen so far is that it's due to fluid being retained??

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group